# SDR DU4R2006705

- Difficulty date: November 28, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MAIN CABIN LT CREASE BEAM BS 1020.  REMOVED CORRODED ANGLE.  FABRICATED AND INSTALLED L ANGLE REPAIR 3-3/4" BY 3-1/2" BY 1-1/4" FROM 7075-T6 .090" IAW B757 SRM 51-70-11, 51-20-01 AND 51-40-02.
